# SDR VNAA202210299913

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670361326
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON LH FLOOR SILL BETWEEN FS 785.15-792.15.

CORRECTIVE ACTION: 

UPON FURTHER INVESTIGATION FOUND CORROSION TO BE ON RH FLOOR SILL ANGLE. PERFORMED A MAJOR REPAIR TO THE RH FLOOR SILL ANGLE BETWEEN FS 761.85 AND FS 785.15
